# SDR AALA20070357

- Difficulty date: February 17, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND EMERGENCY SEAT MOUNTED LIGHTS AT SEATS 4AB INOPERATIVE.  RELAMPED EMERGENCY SEAT MOUNTED LIGHTS AT SEATS 4AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
